It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Cancer: Bladder Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-11-2008, 09:22 AM   #1
Registered User
(female)
 
Join Date: Aug 2008
Location: tavares, fl. usa
Posts: 0
reoinc210 HB User
bladder inflamation slight and at the very base

my urologist put me on a very low dose antibiotic called nitrofurantoin macro for 45 days 100 mg then off for 6 weeks and return to see him he's sure i will be just great after this.

i'm a diabetic. i am also allergic to sulfur. i told him that and he said this is okay. looked this antibiotic up on computer and it is a dirivitive of sulfur, i think. my sugar level went up to almost 400 yesterday so i got off of the drug. he says my kidneys look like a 40 year olds (I'm 70) great i guess.

is there not any other way to treat this minor inflamination? and what should I NOT do to help this.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Spine degeneration and bladder problem.... Kertie446 Urology 44 07-13-2010 09:44 PM
New here. Bladder issues & urethra issues. Just dance Urology 2 02-27-2010 10:15 PM
Prostate? Bladder? or what? DN230 Gallbladder 3 06-24-2009 11:56 AM
20 year old with bladder problem Kertie446 Cancer: Bladder 17 10-13-2008 08:48 AM
Bladder Pressure/ Blood in Urine Tess128 Cancer: Bladder 14 09-12-2007 02:22 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 04:55 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!